# SDR 9JLA2021111919157

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N817BZ
- Make and model: Cessna 560XL
- Aircraft serial: 5605742
- Aircraft time: 4,625 hours, 3,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 661703015
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING POSTFLIGHT CHECKS THAT A SUCTION LINE ON THE LEFT HYDRAULIC RESERVOIR WAS LEAKING. THE DEFECTIVE HYDRAULIC LINE WAS REMOVED AND A NEW LINE INSTALLED. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
